# SDR ASOA20120904103

- Difficulty date: September 11, 2012
- Submitted: September 11, 2012
- Operation: Air carrier
- Aircraft: N12563
- Make and model: Emb EMB-145LR
- Aircraft serial: 145612
- Aircraft time: 22,881 hours, 18,124 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12020334048
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK THE LT AFT SKIN WAS FOUND TO BE CRACKED AROUND FASTENERS BETWEEN FRAMES 78-81 AND STRINGERS 3-6L.  MX REAMED THE SKIN TO REMOVE THE CRACKS AND PERFORMED BUSHING REPAIRS IAW EC5330-02080 AND EC5330-02608.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
